Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 265718, 4 pages
http://dx.doi.org/10.1155/2014/265718
Research Article

A Note on Strongly Starlike Mappings in Several Complex Variables

1Faculty of Engineering, Kyushu Sangyo University, Fukuoka 813-8503, Japan
2Hiroshima Institute of Technology, Hiroshima 731-5193, Japan
3Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 1 M. Kogălniceanu Street, 400084 Cluj-Napoca, Romania
4Department of Mathematics, College of Natural Sciences, Pusan National University, Busan 609-735, Republic of Korea

Received 3 December 2013; Accepted 27 January 2014; Published 3 March 2014

Academic Editor: Junesang Choi

Copyright © 2014 Hidetaka Hamada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. J. Suffridge, “Starlikeness, Convexity and Other Geometric Properties of Holomorphic Maps in Higher Dimensions,” in Complex Analysis, vol. 599 of Lecture Notes in Mathematics, pp. 146–159, Springer, Berlin, Germany, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. R. Gurganus, “Φ-like holomorphic functions in n and Banach spaces,” Transactions of the American Mathematical Society, vol. 205, pp. 389–406, 1975. View at Google Scholar · View at MathSciNet
  3. T. J. Suffridge, “Starlike and convex maps in Banach spaces,” Pacific Journal of Mathematics, vol. 46, pp. 575–589, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Gong, Convex and Starlike Mappings in Several Complex Variables, Kluwer Academic, Dodrecht, The Netherlands, 1998. View at MathSciNet
  5. H. Hamada and G. Kohr, “Φ-like and convex mappings in infinite dimensional spaces,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 47, no. 3, pp. 315–328, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Stankiewicz, “Quelques problèmes extrémaux dans les classes des fonctions α-angulairement étoilées,” vol. 20, pp. 59–75, 1966 (French). View at Google Scholar · View at MathSciNet
  7. D. A. Brannan and W. E. Kirwan, “On some classes of bounded univalent functions,” Journal of the London Mathematical Society. Second Series, vol. 1, pp. 431–443, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Ma and D. Minda, “An internal geometric characterization of strongly starlike functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 45, pp. 89–97, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Sugawa, “A self-duality of strong starlikeness,” Kodai Mathematical Journal, vol. 28, no. 2, pp. 382–389, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Kohr and P. Liczberski, “On strongly starlikeness of order alpha in several complex variables,” Glasnik Matematički. Serija III, vol. 33, no. 2, pp. 185–198, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Hamada and T. Honda, “Sharp growth theorems and coefficient bounds for starlike mappings in several complex variables,” Chinese Annals of Mathematics B, vol. 29, no. 4, pp. 353–368, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. H. Hamada and G. Kohr, “On some classes of bounded univalent mappings in several complex variables,” Manuscripta Mathematica, vol. 131, no. 3-4, pp. 487–502, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. P. Liczberski, “A geometric characterization of some biholomorphic mappings in n,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 538–542, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Liu and X. Li, “The growth theorem for strongly starlike mappings of order α on bounded starlike circular domains,” Chinese Quarterly Journal of Mathematics, vol. 15, no. 3, pp. 28–33, 2000. View at Google Scholar · View at Zentralblatt MATH
  15. P. Liczberski and V. V. Starkov, “Domains in n with conically accessible boundary,” Journal of Mathematical Analysis and Applications, vol. 408, no. 2, pp. 547–560, 2013. View at Publisher · View at Google Scholar · View at MathSciNet